| Model Number |
1000354 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pump was not working properly.There was no reported adverse impact to the customer's blood glucose.No additional information was provided.Multiple attempts were made by tandem technical support to obtain additional information; however, the customer did not respond.